MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA A/P CVD TB 8MM,SZ 4; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC*SIGMA A/P CVD TB 8MM,SZ 4; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-0650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/11/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for infection - deep.Event is serious and is considered severe.Event is definitely related to both device and procedure.Date of implantation: (b)(6) 2011, date of event (onset): (b)(6) 2012; (left knee).Treatment: knee revised on (b)(6) 2012, with removal of all depuy implants and placement of an antibiotic spacer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11373557
Report Number1818910-2021-03762
Device Sequence Number934712
Product Code JWH
UDI-Device Identifier10603295233527
UDI-Public10603295233527
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K971189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0650
Device Catalogue Number960650
Device Lot NumberFL1AK4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA A/P CVD TB 8MM,SZ 4; PFC*SIGMA C/R NPOR FEM LT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SMARTSET MV 40G - EO; PFC*SIGMA A/P CVD TB 8MM,SZ 4; PFC*SIGMA C/R NPOR FEM LT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight109